Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)



On the determination of the phase of a Fourier integral. I

Author: Edwin J. Akutowicz
Journal: Trans. Amer. Math. Soc. 83 (1956), 179-192
MSC: Primary 44.0X
MathSciNet review: 0080802
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] Edwin J. Akutowicz, A qualitative characterization of Blaschke products in a half-plane, Amer. J. Math. 78 (1956), 677–684. MR 0082547,
  • [2] R. E. A. C. Paley and N. Wiener, The Fourier transform in the complex domain, 1934.
  • [3] L. H. Loomis and D. V. Widder, The Poisson integral representation of functions which are positive and harmonic in a half-plane, Duke Math. J. 9 (1942), 643–645. MR 0007200
  • [4] W. Kryloff, On functions which are regular in a half-plane, Rec. Math. (Mat. Sbornik) N.S. vol. 6 (1939) (in Russian).
  • [5] Rolf Nevanlinna, Eindeutige analytische Funktionen, Die Grundlehren der mathematischen Wissenschaften in Einzeldarstellungen mit besonderer Berücksichtigung der Anwendungsgebiete, Bd XLVI, Springer-Verlag, Berlin-Göttingen-Heidelberg, 1953 (German). 2te Aufl. MR 0057330
  • [6] S. Saks, Theory of the integral, Monografje Matematyczne, vol. 7, Warszawa-Lwow, 1937.
  • [7] E. C. Titchmarsh, Introduction to the theory of Fourier integrals, Oxford, 1937.

Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 44.0X

Retrieve articles in all journals with MSC: 44.0X

Additional Information

Article copyright: © Copyright 1956 American Mathematical Society

American Mathematical Society